Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What causes rashes in mouth and larynx ?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
I have my lips swollen and rashes inside the mouth and larynx , some itching on my left palm with a rash and just noticed there is a cut in my foreskin of penis with white liquid showing up. No sex for last two weeks. I was taking Norfloxacin TZ for my stomach trouble. After taking the first tablet in the night i found inside of my mouth swollen and in pain during the night. I stopped taking the medicine yesterday on advise of my doctor friend. Till then I had taken 5 of these tablets in three days. He has advised me to take LevoCitrazine and B complex tablets. I have taken two yesterday - morning and evening and one tonight. What is advise going forward.
Posted Mon, 17 Feb 2014 in Infections
Answered by Dr. Geetika Paul 59 minutes later
Brief Answer: Drug rash Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same. You seem to have developed an allergic reaction due to the tablet. Firstly, it is very important that you should not take this drug ever again. Now although you stopped the drug one day back, still you should take the anti allergy medicine which is levocetrizine for three days atleast. This is so because a drug once taken, takes sometime to be completely excreted from the body and hence, you should take the anti allergy drug for sometime still. Now the second problem is the problem over the penile region that you have mentioned. This does not seems to be part of the allergic process. Such a cut in the foreskin can occur either due to some type or trauma or it can occur in fungal infection of the foreskin which is Candida infection. If there is a history of trauma, then you need to apply a topical antibiotic cream like mupirocin over the area twice a day. If there was on preceding trauma, then apply an antifungal cream like canestan over the cut twice a day after cleaning the area. Hope it answers your query Please ask if you need any further clarifications Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor